# SDR CA990915064

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369HE
- Engine: Allsn 250C18
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Ring
- Condition: Broken
- Location: Tailboom
- Part time: 517 hours
- Component: 369A3500505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HORIZONTAL FORWARD ATTACHMENT RING ON THE TAILBOOM WAS FOUND BROKEN OFF.
